“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8734
School of Physics
  Title:   Multi-Dimentional Vortex Quasi-Simple Waves
  Author(s): 
1.  L. Rajaee
2.  H. Eshraghi
  Status:   Published
  Journal: Physica D: Nonlinear Phenomena
  Vol.:  238
  Year:  2009
  Pages:   477-489
  Supported by:  IPM
  Abstract:
Multi-dimentional vortex ,odes of a quasi-simple wave solution is presented. These are constructed on the basis of vortex modes for ideal simple waves. A version of 2-D Burgers equation is derived which is the same as that obtained for sound quasi-simple waves if neglecting the last term of the latter. Some solutions are explained in physical details which have a localized traveling behavior.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right